Alert archive / Iowa / Tornado Warnings in 2009
Tornado Warning 29, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at Jun 21, 2009, 5:56 PM CDT for Lyon County, Sioux County, Iowa. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2009, 5:56 PM CDT (22:56 UTC)
- Expired
- Jun 21, 2009, 6:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Lyon County, IA, Sioux County, IA
The radar
The Sioux Falls radar (KFSD), 69 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KFSD 212256 TORFSD IAC119-167-212345- /O.NEW.KFSD.TO.W.0029.090621T2256Z-090621T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 556 PM CDT SUN JUN 21 2009 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN LYON COUNTY IN NORTHWEST IOWA NORTHERN SIOUX COUNTY IN NORTHWEST IOWA * UNTIL 645 PM CDT * AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HULL...OR 15 MILES SOUTH OF ROCK RAPIDS... AND MOVING EAST AT 10 MPH. * THIS TORNADIC STORM WILL BE NEAR... BOYDEN AROUND 630 PM CDT... MATLOCK AROUND 645 PM CDT... AT 550 PM CDT...A WEATHER SPOTTER REPORTED A ROTATING WALL CLOUD NEAR HULL. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 4330 9592 4316 9591 4316 9616 4328 9618 TIME...MOT...LOC 2256Z 262DEG 8KT 4322 9612 $$ SCHUMACHER
3 follow-up statements
000 WWUS53 KFSD 212317 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 617 PM CDT SUN JUN 21 2009 IAC119-167-212345- /O.CON.KFSD.TO.W.0029.000000T0000Z-090621T2345Z/ LYON IA-SIOUX IA- 617 PM CDT SUN JUN 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHEASTERN SIOUX AND SOUTHEASTERN LYON COUNTIES... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 2 MILES NORTH OF BOYDEN...OR 17 MILES NORTH OF ORANGE CITY...MOVING EAST AT 15 MPH. THE TORNADO WILL BE NEAR... MATLOCK AROUND 635 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA. && LAT...LON 4326 9610 4330 9592 4316 9591 4316 9608 TIME...MOT...LOC 2317Z 267DEG 12KT 4322 9600 $$ SCHUMACHER
000 WWUS53 KFSD 212337 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 637 PM CDT SUN JUN 21 2009 IAC119-212347- /O.CAN.KFSD.TO.W.0029.000000T0000Z-090621T2345Z/ LYON IA- 637 PM CDT SUN JUN 21 2009 ...THE TORNADO WARNING FOR SOUTHEASTERN LYON COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA. LAT...LON 4325 9609 4325 9592 4316 9591 4316 9608 TIME...MOT...LOC 2337Z 260DEG 16KT 4321 9595 $$ IAC167-212345- /O.CON.KFSD.TO.W.0029.000000T0000Z-090621T2345Z/ SIOUX IA- 637 PM CDT SUN JUN 21 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHEASTERN SIOUX COUNTY... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MATLOCK...OR 15 MILES NORTH OF ORANGE CITY...MOVING EAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA. && LAT...LON 4325 9609 4325 9592 4316 9591 4316 9608 TIME...MOT...LOC 2337Z 260DEG 16KT 4321 9595 $$ SCHUMACHER
000 WWUS53 KFSD 212341 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 641 PM CDT SUN JUN 21 2009 IAC167-212352- /O.EXP.KFSD.TO.W.0029.000000T0000Z-090621T2345Z/ SIOUX IA- 641 PM CDT SUN JUN 21 2009 ...THE TORNADO WARNING FOR NORTHEASTERN SIOUX COUNTY EXPIRES AT 645 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA. LAT...LON 4325 9609 4325 9592 4316 9591 4316 9608 TIME...MOT...LOC 2342Z 260DEG 16KT 4321 9592 $$ SCHUMACHER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 21, 4:45 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 21, 4:45 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 445 PM CDT SUN JUN 21 2009 .DISCUSSION... SCATTERED LINE OF SHOWERS/THUNDERSTORMS DEVELOPING ALONG WIND SHIFT FROM SOUTHERLY TO WESTERLY WINDS...AND THIS AREA WILL SWING THROUGH NORTHWEST IOWA THROUGH THE LATE AFTERNOON/EARLY EVENING. TORNADIC THREAT WITH LOW CLOUD BASES SEEMS GREATEST SEVERE WEATHER THREAT THROUGH THE NEXT FEW HOURS...THOUGH VERY WARM TEMPS THROUGH THE CLOUD LAYER LEADING TO HEAVY RAINFALL RATES AND POTENTIAL FOR LOCALIZED URBAN FLOODING. STORMS PARTIALLY HEATING DRIVEN...SO EXPECT THEM TO DECREASE IN INTENSITY/COVERAGE TOWARD SUNSET. SKIES SHOULD BECOME MOSTLY CLEAR BEHIND THE WAVE...AND WITH LIGHT WINDS OVER THE AREA AND ABUNDANT LOW LEVEL MOISTURE PERSISTING OVER THE AREA TONIGHT...WILL LIKELY SEE SOME PATCHY FOG DEVELOP TOWARD DAYBREAK. /JH WL TURN UP THE STEAM HEAT ON MONDAY AS HGHTS BUILD ALFT AND MID LVL TMPS CONTINUE TO WARM. WL NOT TAKE LONG TO BURN OFF THE PATCHY FOG...AND THEN AT LEAST PARTIAL SUNSHINE WL DRIVE TMPS UP QUICK EFFECTIVELY...AND THE PREEXISTING INVERSION ACTING TO POOL ALL THE EVAPORATED MOISTURE. FOR THE MOMENT...TMP/DWPT FORECAST ENDS UP RIGHT UP AGAINST THE CRITERION...WITH 100 TO 105 HEAT INDICES THROUGH THE AFTERNOON FOR THE LOWER MO VLY TOWARD KSLB. WL HAVE TO BE SOMETHING TO WATCH GIVEN THE EXTREME HEAT. VERY WARM TMPS ALFT TO THE SOUTH SHUD KEEP CONVECTION AT BAY...WITH WARM FRONT LIFTING TO CNTRL SD TO NERN NEBRASKA LN BY LATE DAY...AND CDFNT DRIVEN BY FIRST NRN STREAM IMPULSE STARTS TO PUSH INTO WRN CWA BY EVENING. LITTLE BIT OF A TRIPLE PT IN S CNTRL SD...AS AS HEATS OUT...WL WORK ON ERODING WHAT IS OTHERWISE A FAIRLY CAPPED ATM AT 40-90 J/KG WHEN MODIFIED SLIGHTLY FOR EXCESSIVE DWPTS. WRN MO VLY MAY BE A FLASH POINT FOR EVNG CONVECTION...WHICH WL BE CONDITIONALLY A LITTLE RAUCOUS ON BASIS OF DEEP SHEAR AND 1500-2000 J/KG INSTABILITY. FOCUS SHOULD BE ON A COUPLE POTENTIAL AREAS THRU MON EVNG...THE LOWER MO VLY NEAR WMFNT...AND SLIGHTLY ELEVATED FROM S CNTRL AREAS TOWARD THE MID JAMES VALLEY...THEN CONGEALING TO A MORE BROAD THREAT AS LLJ INCREASES. SO MUCH WL END UP DEPENDING ON BOUNDARY LOCATION AND CONVECTIVE ACTION FOR THE TUE/WED PERIOD. EXPECT THAN MON NIGHT CONVECTION AND THE FIRST WAVE WL HELP PUSH THE BNDRY DOWN TOWARD A VERMILLION TO KSPW LINE EARLY IN THE DAY. AGAIN...SHUD BE FAIRLY CAPPED BNDRY WITH WARM MID LVL TMPS AND CONTINUED HIGH HGTS. NEXT WAVE MOVES IN LTR TUE AND TUE NIGHT...INDUCING BDNRY TO WAFFLE NWRD...AND SHOULD INCITE ANOTHER UPRISING IN CONVECTION. LKLY THAT WL HAVE TO OCCUR ALG/NORTH OF THE BNDRY...WITH CHANCES INCREASING THRU THE EVNG. SOME SVR WX AGAIN WITHIN EXPECTATIONS ASSUMING DEVELOPMENT...FOCUSING ON DAMAGING WIND AND LARGE HAIL...AND EARLY EVNG TORNADO THREAT ALG BNDRY. POTENTIAL INSTABILITY WL BE EVEN HIGHER. MOISTURE SUGGESTS CONDITIONAL FLOODING THREAT AS WELL. OTHERWISE...A BIG TEMPERATURE CHALLENGE... AS MAY REMAIN IN THE 80S NORTH OF THE BNDRY...AND COULD GET NEAR 100 ARND THE KSUX/KSLB AREA. UPR FORCING IN ENTRANCE REGION OF JET LINGERS MORE ON WED...SO MAY NOT GET THE QUIET DOWN PERIOD...WHICH WL AFFECT TMPS TO THE NORTH OF THE BNDRY. CONTINUED RISK FOR HEAVY RAINFALL...WHILE DEEP SHEAR REMAINS PRESENT...LOWER SHEAR REMAINS CONCENTRATED ONLY NEAR BNDRY LOCATION THRU EXTREME SERN SD/NW IA. ANOTHER DAY OF STRONG CROSS FRONT THERMAL GRADIENT AS WELL...ENHANCED EVEN MORE BY CONTINUED CLOUDS/PCPN ON COOL SIDE. DURING THE EXTENDED RANGE PERIOD /WED NIGHT THROUGH SUN/ WL CONTINUE TO DEAL WITH CHALLENGE OF THE IMPACT OF CONVECTION AND VARIOUS WAVES ON THE SLOWLY RETROGRADING PLAINS RIDGE. A WHOLE SPECTRUM OF SLNS AGAIN AT HAND...VARYING FROM THE 00Z CANADIAN WHICH RETROGRADES THE CORE OF THE RIDGE BACK TO THE SWRN U.S. TO THE FLATTER 06Z GFS...TO THE AMPLIFIED 00Z ECMWF. VARIOUS GFS RUNS JUST TOO FAST AND TOO AGGRESSIVE WITH TROUGHS MOVING INTO MEAN RIDGE...AND IN THE ENSEMBLE...ACTUALLY ENDS UP ALMOST 180 DEGREES OUT OF PHASE BY NEXT WEEKEND WITH THE MEAN/MAJORITY OF MEMBERS. A SLOWER PROGRESSION TO SYSTEMS THROUGH THE STRENGTHENING PLAINS RIDGE SEEMS TO BE SUPPORTED BY MAJORITY OF SLNS...AND FOLLOW GENERALLY ALONG HPC LARGE SCALE REASONING THRU THE FCST. BNDRY SLOWING UP THRU SERN CWA WED EVENING WL FOCUS THREAT FOR THUNDERSTORMS ONCE AGAIN...BUT AS JET ENTRANCE WORKS EWRD AWAY FROM AREA...SHUD COLLAPSE SEWRD THRU THE NIGHT AND EXIT BY EARLY THU. ANOTHER FAIRLY DECENT RIDGE CRASHING WAVE EXPECTED LATER FRIDAY INTO SAT...AND WL DRIVE ANOTHER CDFNT ACROSS THE REGION. WL SEE FIRST WAA THREAT FOR CONVECTION BUILDING LATER THU NIGHT INTO THE WRN CWA... BUILDING EWRD BEFORE ENHANCED FRI EVNG BY APPROACHING WAVE. INDUCING A STRONGER LLJ FRI EVENING...SCENARIO TO GET MCS DEVELOPMENT THRU NERN CWA ON EDGE OF WARMER MID LVL TMPS AND PROGRESSING ESE OVERNIGHT. FOR THE TIME...KEPT SAT INTO SAT NIGHT DRY AS LOW LVL FLOW TURNS N AND NW FLOW ALFT SHUD BE FREE FROM DISTURBANCES FOR A BRIEF TIME. LOW CHC FOR CONVECTION ON SUNDAY TAKES INTO ACCOUNT A SLOWER APPROACH OF ENERGY ALG SRN STREAM OF WLYS LIFTING OUT OF SWRN U.S. /CHAPMAN && .AVIATION... WDSPRD MVFR-LOCALLY IFR CIGS PERSISTING OVER NORTHEAST PORTIONS OF THE FA LATE THIS AFTERNOON SHOULD IMPROVE THROUGH THE EVENING AS WINDS BECOME MORE SOUTHERLY. ISOLATED MVFR CIGS ASSOCIATED WITH SHRA/TSRA ALSO POSSIBLE OVER NORTHWEST IOWA THROUGH SUNSET. AFTER 02Z-03Z...EXPECT CLEARING SKIES AND LIGHT WINDS...THOUGH WITH HIGH AMOUNTS OF BOUNDARY LAYER MOISTURE...WILL LIKELY SEE MVFR-LOCALLY IFR VSBYS IN BR DEVELOP ACROSS MOST OF THE CWA AFTER 06Z. ANY BR SHOULD LIFT BY 14Z...LEAVING VFR CONDITIONS ACROSS THE AREA THE BALANCE OF THE DAY. /JH && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Jun 21, 11:57 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1157 AM CDT SUN JUN 21 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1157 AM CDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A CHANCE OF THUNDERSTORMS DEVELOPING FROM NORTHWEST IOWA... INTO THE INTERSTATE 90 CORRIDOR IN SOUTHWEST MINNESOTA THIS AFTERNOON. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE THE GREATEST THREAT...WITH THE TORNADO THREAT FOCUSED NEAR A WARM FRONT LIFTING THROUGH THE AREA. RELATIVELY WARM AIR ALOFT WILL LIMIT HAIL SIZE...THOUGH HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE FROM THE STRONGEST STORMS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER THE AREA LATE MONDAY AFTERNOON AND NIGHT...WITH ANOTHER CHANCE LATE TUESDAY AFTERNOON AND NIGHT. SHOULD STORMS DEVELOP...SOME STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON WENDESDAY...SOME OF WHICH COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN 3 PM AND 8 PM OVER NORTHWEST IOWA AND INTO THE INTERSTATE 90 CORRIDOR OF SOUTHWEST MINNESOTA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. JH
In the hours before
Local storm report, Jun 21, 5:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
518 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM FUNNEL CLOUD 2 SSW DOON 43.25N 96.25W
06/21/2009 SIOUX IA TRAINED SPOTTER
&&
JCHAPMANLocal storm report, Jun 21, 5:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
520 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM FUNNEL CLOUD 3 SSW AKRON 42.79N 96.57W
06/21/2009 PLYMOUTH IA TRAINED SPOTTER
FUNNEL CLOUD LASTED 10 MINUTES...MOVING SLOWLY SOUTHEAST.
&&
JCHAPMANLocal storm report, Jun 21, 5:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
535 PM CDT SUN JUN 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TORNADO 7 NNE ROCK VALLEY 43.30N 96.24W
06/21/2009 LYON IA TRAINED SPOTTER
&&
DMORINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:56 PM CDT | Tornado Warning | FSD | Lyon, Sioux | 34 min |
| Jun 21, 5:33 PM CDT | Tornado Warning | FSD | Lyon, Sioux | 27 min |
Nearby
Tornado Warnings in Iowa, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.